Facebook Pixel
EmpowHER Guest

am I pregnant after taking plan B

By Anonymous April 8, 2016 - 10:28am
Rate This

I have cycle of 25 days. I had periods on 4th march, on 9th my fiance fingered in my vagina with semen in his hand, I took ipill(plan B) on 12th(after 68 hours)... after 5 days I got bleeding for 3 days.
Then again on March 29th I had 3 days bleeding(was that my early period)
Today is 8th April, and I didnt get period for this month...
Im having cramps in my stomach, but no periods now... so that means I already got period a week early?
or am I pregnant?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

Plan B can disrupt your cycle so you are probably irregular due to this.

Since you've had what seems like a period since, you are not pregnant. Additionally, Plan B is highly effective.

Your boyfriend should not put his finger inside you, knowing it contains sperm. Is he trying to get you pregnant? Do not allow that action again because it can lead to pregnancy.

A pregnancy test can confirm this for you if you need extra reassurance.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


April 8, 2016 - 2:24pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!